# SDR USAA2014062400003

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 41,378 hours, 24,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A7084
- Condition: Unserviceable
- Location: L2 Door
- Part time: 32,876 hours, 18,532 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2L SLIDE PACK COVER FALLS OFF EVERY TIME 2L DOOR IS USED.  THE 2L DOOR SLIDE ASSEMBLY PACKED WRONG.  R & R SLIDE PACK ASSEMBLY IAW JOB CARD 26L00025011, DOOR ESCAPE SLIDE RAFT REPLACEMENT.  OPERATIONS CHECKED OK.
